# SDR UIEA2018021700243

- Difficulty date: February 16, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,801 hours, 18,929 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMDED8094
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  IDLE DISAGREE EICAS MESSAGE DISPLAYED.   REMOVED AND REPLACED THE RT EEC IAW AMM 73-21-05,  CHECKED NORMAL.
